# SDR DALA2023110108976

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STA Y 185 TO STA Y 200 BTW X=49 TO X=56 AT CPAX (W1). SUMMARY OF NRC 00396: CORROSION LEVEL 2. WEB STA Y 185 TO STA Y 200 BTW X=49 TO X=56 AT CPAX (W1) WAS REPAIRED PER B717-200 SRM 51-70-10-2R-1 FIG 201. (LP #0043371)
